We are currently under going some heavy website maintenance. Apologies for any inconvenience caused.

If you are experiencing problems, please call us on 0800 587 9974 and we'll be happy to help.

Healthy Living - Everyday

Get 10% off your first order when you create an account with discount code WELCOME10

Beechams All In One 24 Tablets

Beechams All In One 24 Tablets

£3.95

Availability: In stock

You have successfully added Beechams All In One 24 Tablets to your basket.

Questions? Email us or call 0800 587 9974

Beechams All In One 24 Tablets What is Beechams All In One Tablets for? Beechams All In One Tablets is a product for the short term relief of the symptoms of colds, chills and influenza. These symptoms...

include headache, shivers, aches and pains, blocked nose and sinuses and a chesty, productive cough. What Is in Beechams All In One Tablets? Each tablet contains Paracetamol 250 mg, guaiphenesin 100 mg and phenylephrine hydrochloride 5 mg as the active ingredients. The tablets also contains lactose, microcrystalline cellulose, maize starch, purified talc, stearic acid, colloidal anhydrous silica, povidone, potassium sorbate, hypromellose, titanium dioxide (E 171) and polyethylene glycol. Do not take Beechams All In One Tablets if: You are allergic to paracetamol, guaiphenesin, phenylephrine hydrochloride or any of the other ingredients listed above. You have kidney or liver problems, overactive thyroid, diabetes or are under the care of your doctor for high blood pressure or heart disease. You are taking drugs prescribed by your doctor or hospital for depression (including monoamine oxidase inhibitors or MAOIs), or for heart problems (including beta-blockers and anticoagulants e.g. warfarin). As with all medicines you should ask your doctor before using Beechams All In One Tablets if you are pregnant or breast feeding. You should only use the product at this time if your doctor thinks it appropriate and necessary. What side-effects can Beechams All In One Tablets have? The ingredients in Beechams All In One Tablets are usually well tolerated in normal use. However skin rashes and other allergic effects occur occasionally with paracetamol. In all the years that paracetamol has been used, a few people have developed blood disorders after frequent excessive use of paracetamol. Upset tummy may occur with guaiphenesin. There have been a few reports of raised blood pressure, headache, dizziness, upset tummy (sickness and diarrhoea), difficulty in sleeping and palpitations occurring with phenylephrine. These effects should go away if you stop taking the medicine. If you are concerned about any other effect while taking Beechams All In One Tablets, stop taking the medicine and talk to your doctor or pharmacist. How should you take Beechams All In One Tablets? Adults (including the elderly) and children aged 12 years and over: Take two tablets. Repeat the dose every 4 hours as necessary, but do not take more than 8 tablets in any 24 hours. Do not give to children under 12 years of age except on medical advice. If symptoms persist consult your doctor. Important: Remember: Beechams All In One Tablets contains paracetamol. Do not take with any other paracetamol-containing products. Beechams All In One Tablets contains a decongestant. Do not take with other products for the relief of flu colds or congestion.

Ingredients

  • PARACETAMOL 250mg
  • PHENYLEPHRINE 5mg
  • GUAIFENESIN 100mg
Read More

We currently offer FREE UK Standard delivery on all orders over £35*

Standard UK delivery: from £3.25 for Royal Mail 2nd Class Tracked service, delivered within 3-5 working days.  

European delivery: from £7.00 for courier service, delivered within 5-10 working days.

International delivery: from £8.00 for courier service, delivered within 10-15 working days.

*applies to orders weighing less than 2kg. Standard charges apply to orders over 2kg.

Note: Certain product and weight restrictions apply. 

Click here for more information on delivery

Returns: We will refund or exchange any unused items in their original packaging within 7 days of delivery. 

Click here for more information on returns

Write Your Own Review

You're reviewing: Beechams All In One 24 Tablets

How do you rate this product? *

  Poor Fair Average Good Excellent
Rating
  • * Required field.

Additional Information

Brand Beechams
YouTube Video ID N/A

Mistrys Healthy Options Ltd, 14 High Street, Market Harborough, Leicestershire, LE16 7NJ UK - Tel: 0800 587 9974 - Find us on Google+ - Reg in the UK No: 02222502 - W3C Compliant XHTML